# SDR 20000907SH025

- Difficulty date: August 2, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N81WU
- Make and model: Beech 200BEECH
- Aircraft serial: BB576
- Propeller: Hartzl HCD4N3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: B3204
- Condition: Failed
- Location: Set Screw
- Component: Preload Plate, Hartzl
- Component part number: C431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE PRELOAD ADJUSTMENT SCREW FAILED AT JAM NUT ALLOWING THE NUT TO FLOAT FREELY WITHIN THE HUB.  PILOT REPORTED OCCASIONAL STICKING OF THE PROPELLER.  THE CONDITION WAS CAUSED BY THE JAM NUT HANGING BETWEEN THE HUB AND THE BETA PICK-UP PLATE.  THE RESULTING DAMAGE TO THE HUB WAS CAUSE FOR RETIREMENT OF THE HUB.  (X)
